Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The syzygy order of big polygon spaces

Matthias Franz and Jianing Huang

Algebraic & Geometric Topology 20 (2020) 2657–2675
Bibliography
1 C Allday, M Franz, V Puppe, Equivariant cohomology, syzygies and orbit structure, Trans. Amer. Math. Soc. 366 (2014) 6567 MR3267019
2 C Allday, M Franz, V Puppe, Equivariant Poincaré–Alexander–Lefschetz duality and the Cohen–Macaulay property, Algebr. Geom. Topol. 14 (2014) 1339 MR3190596
3 C Allday, M Franz, V Puppe, Syzygies in equivariant cohomology in positive characteristic, preprint (2020) arXiv:2007.00496
4 C Allday, V Puppe, Cohomological methods in transformation groups, 32, Cambridge Univ. Press, Cambridge (1993) MR1236839
5 G E Bredon, The free part of a torus action and related numerical equalities, Duke Math. J. 41 (1974) 843 MR362376
6 T Chang, T Skjelbred, The topological Schur lemma and related results, Ann. of Math. 100 (1974) 307 MR375357
7 M Farber, V Fromm, The topology of spaces of polygons, Trans. Amer. Math. Soc. 365 (2013) 3097 MR3034460
8 M Franz, Big polygon spaces, Int. Math. Res. Not. 2015 (2015) 13379 MR3436150
9 M Franz, Syzygies in equivariant cohomology for non-abelian Lie groups, from: "Configuration spaces" (editors F Callegaro, F Cohen, C De Concini, E M Feichtner, G Gaiffi, M Salvetti), Springer INdAM Ser. 14, Springer (2016) 325 MR3615739
10 M Franz, A quotient criterion for syzygies in equivariant cohomology, Transform. Groups 22 (2017) 933 MR3717219
11 M Franz, V Puppe, Freeness of equivariant cohomology and mutants of compactified representations, from: "Toric topology" (editors M Harada, Y Karshon, M Masuda, T Panov), Contemp. Math. 460, Amer. Math. Soc. (2008) 87 MR2428350
12 M Goresky, R Kottwitz, R MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Invent. Math. 131 (1998) 25 MR1489894
13 J C Hausmann, Mod two homology and cohomology, Springer (2014) MR3308717
14 M Hochster, Cohen–Macaulay rings, unpublished course notes (2014)
15 J Huang, Syzygy order of big polygon spaces, PhD thesis, University of Western Ontario (2018)
16 V Puppe, Equivariant cohomology of (2)r–manifolds and syzygies, Fund. Math. 243 (2018) 55 MR3835590